# SDR RAIA00408008

- Difficulty date: August 5, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 9,426 hours, 7,980 cycles
- Engine: Allsn AE3007A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 1024C
- Condition: Inoperative
- Location: Rt Engine
- Part time: 8,018 hours, 6,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENGINE WOULD NOT START.  MAINTENANCE REMOVED AND REPLACED RT ENGINE STARTER.
